mirage

Improved p-ary codes and sequence families from Galois rings of characteristic p2

DSpace/Manakin Repository

 

Search DR-NTU


Advanced Search Subject Search

Browse

My Account

Improved p-ary codes and sequence families from Galois rings of characteristic p2

Show simple item record

dc.contributor.author Ling, San
dc.contributor.author Özbudak, Ferruh
dc.date.accessioned 2012-03-09T01:04:01Z
dc.date.available 2012-03-09T01:04:01Z
dc.date.copyright 2006
dc.date.issued 2012-03-09
dc.identifier.citation Ling, S., & Özbudak, F. (2006). Improved p-ary codes and sequence families from Galois rings of characteristic p2. SIAM Journal of discrete mathematics, 19(4), 1011–1028.
dc.identifier.uri http://hdl.handle.net/10220/7626
dc.description.abstract This paper explores the applications of a recent bound on some Weil-type exponential sums over Galois rings in the construction of codes and sequences. A family of codes over Fp, mostly nonlinear, of length pm+1 and size p2・ pm(D-˪D/p2˩) where 1 ≤ D ≤ pm/2, is obtained. The bound on this type of exponential sums provides a lower bound for the minimum distance of these codes. Several families of pairwise cyclically distinct p-ary sequences of period p(pm − 1) of low correlation are also constructed. They compare favorably with certain known p-ary sequences of period pm −1. Even in the case p = 2, one of these families is slightly larger than the family Q(D) in section 8.8 in [T. Helleseth and P. V. Kumar, Handbook of Coding Theory, Vol. 2, North-Holland, 1998, pp. 1765–1853], while they share the same period and the same bound for the maximum nontrivial correlation.
dc.format.extent 18 p.
dc.language.iso en
dc.relation.ispartofseries SIAM Journal of discrete mathematics
dc.rights ©2006 Society for Industrial and Applied Mathematics. This paper was published in SIAM J Discrete Math and is made available as an electronic reprint (preprint) with permission of Society for Industrial and Applied Mathematics.The paper can be found at http://dx.doi.org/10.1137/S089548010444506. One print or electronic copy may be made for personal use only. Systematic or multiple reproduction, distribution to multiple locations via electronic or other means, duplication of any material in this paper for a fee or for commercial purposes, or modification of the content of the paper is prohibited and is subject to penalties under law.
dc.subject DRNTU::Science::Mathematics.
dc.title Improved p-ary codes and sequence families from Galois rings of characteristic p2
dc.type Journal Article
dc.contributor.school School of Physical and Mathematical Sciences
dc.identifier.doi http://dx.doi.org/10.1137/S089548010444506
dc.description.version Published version

Files in this item

Files Size Format View
49. Improved p- ... s of characteristic p2.pdf 251.5Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Statistics

Total views

All Items Views
Improved p-ary codes and sequence families from Galois rings of characteristic p2 280

Total downloads

All Bitstreams Views
49. Improved p-ary codes and sequence families from Galois rings of characteristic p2.pdf 115

Top country downloads

Country Code Views
United States of America 50
Singapore 18
China 14
Unknown Country 4
France 4

Top city downloads

city Views
Mountain View 35
Singapore 18
Beijing 4
Ankara 2
Seattle 2

Downloads / month

  2014-10 2014-11 2014-12 total
49. Improved p-ary codes and sequence families from Galois rings of characteristic p2.pdf 0 0 5 5